# SDR SWAA2022030906824

- Difficulty date: May 25, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGOBAY BAFFLE AT BS 500B- BS 500C; RBL23 IS CRACKED ON / REMOVED AND REPLACED BAFFLE AND CLIP AT BS 500B- BS500C RBL 23 IAW SRM 51-40-02-0G-0.
